Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the accumulation of limit cycles


Author: L. M. Perko
Journal: Proc. Amer. Math. Soc. 99 (1987), 515-526
MSC: Primary 34C05; Secondary 34C25, 58F21
MathSciNet review: 875391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Limit cycles of a planar analytic system can only accumulate at a critical point or on a graphic; the critical points are isolated; and the inner and outer boundaries of any continuous band of cycles consist of either a critical point or graphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C05, 34C25, 58F21

Retrieve articles in all journals with MSC: 34C05, 34C25, 58F21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875391-1
PII: S 0002-9939(1987)0875391-1
Keywords: Limit cycles, Dulac's theorem
Article copyright: © Copyright 1987 American Mathematical Society